# SDR 2004FA0000371

- Difficulty date: April 23, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N102WM
- Make and model: Piper PA-31-350
- Aircraft serial: 318152112
- Engine: Lyc TIO540*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Blew Out
- Location: Tire
- Part time: 250 hours
- Component: Tire
- Component part number: 0923150
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE BLEW ON LANDING.  NO CAUSE COULD BE DETERMINED BY MAINT.  THEY SUSPECTED LOW TIRE PRESSURE.  TUBE VALVE SHEARED OFF.
